I take a staitin ,blood pressure meds. However weight is good and plenty o excercise. I am pre diabetic and my testosterone level is at the abosolute bottom of normal scale.and libido is on the downhill slide. Is testosterone replacement going to bring back my erections?
Hi Bob, Do I take it that you on statins for high cholestrol, your way out would be to get your cholestrol down some othere way get off the statins and in time it will reverse your ED, you can google ways to get your cholestrol down naturaly,
But google this tital its a post I have, DRUGS VERSUS HERBS, HERBS MY CHOICE, DAILY INTAKE, its what I take to get over ED and now in recovery, its works, there are a couple of things that will boost your testosterone lift your libido and kick up your energy levels, but please read up about the DHEA before you take any, has funny side effects with the odd person.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.